MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. PCA ASV MICROBORE; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. PCA ASV MICROBORE; INTRAVASCULAR ADMINISTRATION SET
Model Number 30883
Medical Device Problem Codes Stretched (1601); Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the pca asv microbore tubing had ballooned near where it entered into the channel, and the pump was stopped with the remaining "28.6ml" of "doxorubicin".This complaint was created to capture the 4th of 6 related incidents.The following information was provided by the initial reporter: "date reported: 2/25; extent of harm: reached the individual: ballooning of iv tubing product.Item: alaris pump iv module & bd alaris 3-port tubing: item and lot number: being investigated currently.Item currently being reviewed by clinical engineering alongside with the alaris channel.Doxorubicin medication pump continued to state that "patient side was occluded",no visible occlusion or bent tubing, once i opened the channel on pump, visible ballon on tubing that goes inside channel.Pump was stopped with 28.6ml remaining of medication.".
 
Event or Problem Description
It was reported that the pca asv microbore tubing had ballooned near where it entered into the channel, and the pump was stopped with the remaining "28.6ml" of "doxorubicin".This complaint was created to capture the 4th of 6 related incidents.The following information was provided by the initial reporter: "date reported: 2/25; extent of harm: reached the individual: ballooning of iv tubing product.Item: alaris pump iv module & bd alaris 3-port tubing: item and lot number: being investigated currently.Item currently being reviewed by clinical engineering alongside with the alaris channel.O doxorubicin medication pump continued to state that "patient side was occluded",no visible occlusion or bent tubing, once i opened the channel on pump, visible ballon on tubing that goes inside channel.Pump was stopped with 28.6ml remaining of medication.".
 
Additional Manufacturer Narrative
The following fields were updated due to corrected information: device available for eval?: no.Returned to manufacturer on: na.Investigation: a complaint of tubing ballooning was received from the customer.A photo was provided to aid in the investigation of this defect.In the photo it was observed that the tubing below the upper filament was ballooning during infusion.The customer complaint was verified.A device history record review could not be performed on model 30883 because a lot number was not provided by the customer.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.

Brand Name
PCA ASV MICROBORE
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
MDR Report Key11571255
Report Number9616066-2021-50566
Device Sequence Number4205921
Product Code FPA
UDI-Device Identifier50885403273955
UDI-Public50885403273955
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K811885
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number30883
Device Catalogue Number30883
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Date Returned to Manufacturer03/12/2021
Initial Date Received by Manufacturer 03/01/2021
Supplement Date Received by Manufacturer04/19/2021
Initial Report FDA Received Date03/25/2021
Supplement Report FDA Received Date05/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1